# SDR QXEA200700997

- Difficulty date: June 12, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FUSELAGE NOSE PRESSURE PANEL 121AL GOUGED IN INTERIOR FRAME AT LOWER FORWARD CORNER.  REPAIRED IAW RD8/4-53-1939.
